MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A +20.5
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.Lens was returned in liquid, in four pieces, in vial.Visual inspection found haptic torn.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a +20.5 diopter, intraocular lens tore on insertion.There was no enlargement of incision or sutures as part of the lens removal process.It was reported that a vitrectomy was performed and a cq2015 +20.5 diopter, three piece intracular lens was implanted intraoperatively.It was reported that a staar injection system was used but model and lot numbers are unknown.
 
Additional Manufacturer Narrative
Corrected data: (b)(4).Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7770017
Report Number2023826-2018-01184
Device Sequence Number16186383
Product Code HQL
UDI-Device Identifier00841542102407
UDI-Public00841542102407
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberCC4204A +20.5
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;